Pain - Bleeding after depo injections

Patient

Q: I have resently changed from the pill onto the injection last friday... this tue i come on and have had pain...... on the tue when chaging my self i noticed what looked like a white sack ...... i stopped bleeding a day later but i am still experiencing some pain..... what could this be ???

Doctor

A:   Depo injection has its side-effects. It is very common for women on injection to experience abdominal pain of discomfort. In-fact almost 1 in 10 women experience these side effects. If the pain does not subside in a few days, I would advise that you consult your doctor. Over the counter pain medication may help in relieving the symptoms. I wish you well, take care.

Related Q&A

Q: I was inner tubing down a steep hill and fell off onto a patch of ice. I hit my elbow directly. I am able to move my ...

Q: Hello, My mother had severe pain and numbness in legs around 2 months ago. She was not able to walk freely. Spine ...

Q: RN of 27 years lifted a patient falling out of a w/c. That was the 13th. Increasing abdominal, hip, thigh pain despit...

Q: Im a 43 year old male and about a day and a half ago I started experiencing a dull pain from my scrotum (or left test...

Q: I have had a sore throat and pain along the side of my tongue (left lateral side) for nearly a full year now. I have ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews